# SDR CA070816003

- Difficulty date: August 15, 2007
- Submitted: September 5, 2007
- Operation: General aviation
- Make and model: Cndair CL604
- System (JASC): 2721 · Rudder Tab Control System
- Part: Potentiometer
- Part number: 6018610017
- Condition: Inoperative
- Location: Rudder Tab Contr
- Part time: 7 hours
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

(CAN) ON TAKEOFF ROLL, AS THE AC WAS ACCELERATING AND PRIOR TO 80 KTS. FULL RUDDER INPUT WAS APPLIED TO MAINTAIN CENTERLINE. CENTERLINE WAS UNABLE TO BE MAINTAINED AND THE TAKEOFF WAS ABORTED. THE AIRCRAFT TAXIED WITHOUT INCIDENT BACK TO BASE.  AIRCRAFT IS OPERATED BY MFG. MARKING N605JP (TC NR 20070816003)
